On the frequency of Titchmarsh’s phenomenon for ζ($s$)-V

R. Balasubramanian School of Mathematics, Tata Institute of Fundamental Research K. Ramachandra School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332665

Arkiv for Matematik, 26, (1), 13-20, 1985.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 265 downloads ] [ 0 comments ]
@inproceedings{r.1985on,
  title={On the frequency of Titchmarsh’s phenomenon for ζ($s$)-V},
  author={R. Balasubramanian, and K. Ramachandra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525457369474},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={13-20},
  year={1985},
}
R. Balasubramanian, and K. Ramachandra. On the frequency of Titchmarsh’s phenomenon for ζ($s$)-V. 1985. Vol. 26. In Arkiv for Matematik. pp.13-20. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525457369474.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved